# SDR FDEA202411151678

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 73,759 hours, 19,191 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ARG7755503
- Part serial: B0897
- Condition: Missing
- Location: Nr 9
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOTS WERE INFORMED AT BLOCK IN THAT #9 WHEEL WAS  MISSING.  NO PHYSICAL INDICATION ON EITHER TO OR  LANDING.  INSTALLED NEW.
